Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On convergence and closedness of multivalued martingales

Authors: Zhen Peng Wang and Xing Hong Xue
Journal: Trans. Amer. Math. Soc. 341 (1994), 807-827
MSC: Primary 60G48; Secondary 60D05
MathSciNet review: 1154544
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, various convergence theorems and criteria of closedness of multivalued martingales, submartingales, and supermartingales are proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G48, 60D05

Retrieve articles in all journals with MSC: 60G48, 60D05

Additional Information

Keywords: Multivalued martingale, submartingale, supermartingale, Kuratowski-Mosco convergence, Hausdorff distance convergence, weak convergence, Wijsman convergence, closedness of martingales, uniformly integrable, uniform sequence of subpramarts
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society